# SDR AALA202111123530

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 60,397 hours, 29,678 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3799
- Condition: Odor
- Location: Zone 100
- Part time: 31,703 hours, 20,062 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DECENT BELOW 10,000' FUME ODOR DIRTY SOCKS STRONG IN AFT CABIN SLIGHT IN FORWARD CABIN / FLIGHT DECK. AFTER LANDING TURNED  #1 AND #2 PACKS ALONG WITH #1 AND #2 BLEED OFF AND SMELL DISSIPATED. MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU.   (OPEN)
